# SDR UALA2012031401668

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 61,368 hours, 22,685 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Inoperative
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D30664109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT DOOR OVERWATER SLIDE MR25613-020 CAME WITH INOPERABLE GIRT BAR.  TELESCOPING END WOULD NOT RETRACT INTO BAR.  REPLACED WITH SERVICABLE.  GIRT BAR WAS REPLACED WITH SERVICABLE GIRT BAR ON SLIDE RAFT REPLACEMENT TASK CARD SEQ680 4S2592044.
